Medidas y probabilidades en estructuras ordenadas.

Título inglés Measures and probabilities in ordered structures.
Título español Medidas y probabilidades en estructuras ordenadas.
Autor/es Congost Iglesias, María
Organización Esc. Téc. Super. Arquit. Barcelona, Barcelona, España
Revista 0210-7821
Publicación 1981, 5 (1): 45-68, 11 Ref.
Tipo de documento articulo
Idioma Español
Resumen inglés This paper is concerned with lattice-group valued measures for which the sygma-additivity is defined by means of the order convergence properties. In the first section we treat the analogues for such order-measures with values in a Dedekind complete lattice-group of the Jordan, Lebesgue and Yosida-Hewitt descompositions. The second section deals with the construction of an integral for functions with respect to an order-measure, both taking their values in a Dedekind sygma-complete lattice-ring. Analogues of the monotone-convergence, dominated-convergence and Fatou theorems are obtained.
Clasificación UNESCO 120217
Palabras clave español Medidas ; Integración ; Probabilidad ; Medidas en retículos
Código MathReviews MR0659246
Código Z-Math Zbl 0478.28008
Icono pdf Acceso al artículo completo